Sierra Kusterbeck (alyssamorex3) wrote in vaginapagina,
Sierra Kusterbeck
alyssamorex3
vaginapagina

PCOS and Birth Control

 Hello!
I have recently been diagnosed with PCOS and started taking the newer birth control pill called Safyral, which is made by Bayer (Yaz, Yasmin, etc). This is my 2nd week taking the pill and I have had a constant headache, that dulls every now and then, since about Friday evening. I also have a minor case of nausea but it isn't bothering me as much as this headache.

The pain is pretty dull then occasionally sharpens, almost like a migraine pain. I called my doctor today and she said it should subside soon and my body is just getting used to going from such a low hormone level to a higher one in such a short period of time. I also checked my blood pressure to see if that is the issue but it ended up being normal for me (120/75). I also read on the Safyral website that headaches/migraines are a common side effect, yet other websites said that migraines may be a more serious side effect that I should be cautious about. I'm still quite nervous about this since it is my first time taking the pill and I have never really experienced headaches/migraines before taking the pill. 

Are any of you on Safyral or have experienced headaches while starting a new pill? How long (on average) did they take to go away? Should I possibly try an alternative pill? 

Thank you! :) 
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 2 comments